# SDR DALA2018081405060

- Difficulty date: August 13, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N960DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53530
- Aircraft time: 53,648 hours, 28,336 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Mid Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF STOP FITTING NR 4, ONE CRACK WAS FOUND ON THE PAN AT THE MID CARGO DOOR FWD EDGE.  THE PAN WAS REPAIRED IAW SRM 52-30-02, FIG 2, VOL I.
